# SDR QXEA200501136

- Difficulty date: July 26, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 15,559 hours, 22,632 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Switch
- Condition: Malfunctioned
- Location: Nr 2 Stndby Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 STANDBY PUMP HOT CAUTION LIGHT ILLUMINATED AFTER STANDBY HYDRAULIC PRESSURE WAS SELECTED "NORM" AFTER TAKEOFF. MASTER CAUTION UNABLE TO RESET WHEN CAUTION LIGHT WAS ILLUMINATED. CAUTION LIGHT DARK IN CRUISE AND RE-ILLUMINATED INTERMITTENTLY ON APPROACH AFTER FLAP ACTIVATION. COMPLIED WITH E/A CHECKLIST. MAINTENANCE SWITCHED NR 2 STANDBY HYDRAULIC PUMP OVER TEMP SWITCH TO ITS SECONDARY SWITCH IAW -8(200) AMM 29-11-17, PAGE 1, GROUND RAN AIRCRAFT. OPERATIONAL CHECK GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
